# SDR UALA2011010600093

- Difficulty date: January 6, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 83,909 hours, 13,440 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Light
- Condition: Faulty
- Location: Audio Panel
- Component: Audio Panel
- Component part number: 503111
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER’S AUDIO PANEL BACK LIGHTING INOP.  REPLACED FIRST OFFICER’S AUDIO SELECT PANEL, OP CHECKS GOOD.
